I know progesterone is a component of birth control pills and some women do find that the pill affects their BG. I don't know if it's more the progesterone or the estrogen that does it, but it wouldn't be unreasonable to think that progesterone might play a part.
But you know what else makes BG go up, down, all around and be generally hard to deal with? Just plain being pregnant!
Like Patti says higher BGs are actually a sign of pregnancy in the first place. I understand being worried about anything that can affect your BG while pregnant when you want BGs to be at their best. But it's just as possible that any wobbles in BG you run into would have happened anyway without the medication - in fact it's guaranteed that some will happen no matter what you do. Meantime this medication might be helpful to your pregnancy. Maybe you'll have to "firefight" your BGs while taking it, but from what I understand, you will be firefighting anyway. Definitely talk it over with your care team though and of course if you think that it's doing more harm than good trust your feeling on that and ask your doctor for other options.